zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On invariant polyhedra of continuous-time systems subject to additive disturbances. (English) Zbl 0851.93046
Summary: This paper presents new necessary and sufficient algebraic conditions on the existence of positively ${\cal D}$-invariant polyhedra of continuous-time linear systems subject to additive disturbances. In particular, for a convex unbounded polyhedron containing the origin in its interior, it is also shown that the positive ${\cal D}$-invariance conditions can be split into two lower-dimensional sets of algebraic relations: the first corresponds to disturbance decoupling conditions and the second to positive ${\cal D}$-invariance conditions for bounded polyhedra of a reduced-order system. The stability of the overall system is discussed as well. By exploring the results obtained, a linear programming approach is proposed for solving a state-constrained regulator problem in the presence of additive disturbances.

MSC:
93C73Perturbations in control systems
93D09Robust stability of control systems
90C05Linear programming
WorldCat.org
Full Text: DOI
References:
[1] Bitsoris, G.: Existence of polyhedral positively invariant sets for continuous-time systems. Control--theory adv. Technol 7, 407-427 (1991)
[2] Blanchini, F.: Feedback control for linear time-invariant systems with state and control bounds in the presence of disturbances. IEEE trans. Autom. control 35, 1231-1234 (1990) · Zbl 0721.93036
[3] Carvalho, A. N.; Milani, B. E. A.: A simple design method for robust linear discrete-time regulators under symmetrical constraints. Proc. American control conf., 778-781 (1994)
[4] Castelan, E. B.; Hennet, J. C.: Eigenstructure assignment for state constrained linear continuous-time systems. Automatica 28, 605-611 (1992) · Zbl 0766.93048
[5] Castelan, E. B.; Henet, J. C.: On invariant polyhedra of continuous-time linear systems. IEEE trans. Autom. control 38, 1680-1685 (1993) · Zbl 0790.93099
[6] Dórea, C. E. T.; Milani, B. E. A.: A computational method for optimal L-Q regulation with simultaneous disturbance decoupling. Automatica 31, 155-160 (1995) · Zbl 0825.93248
[7] Fletcher, R.: Constrained optimization. Practical methods of optimization 2 (1981) · Zbl 0474.65043
[8] Linnemann, A.: A condensed form for disturbance decoupling with simultaneous pole placement using state feedback. Proc. 10th IFAC world congress, Munich 9, 92-97 (1987)
[9] Porter, B.: Eigenvalue assignment in linear multivariable systems by output feedback. Int. J. Control 25, 483-490 (1977) · Zbl 0347.93018
[10] Schneider, H.; Vidyasagar, M.: Cross-positive matrices. SIAM J. Numer. anal. 7, 508-519 (1970) · Zbl 0245.15008
[11] Tarbouriech, S.; Burgat, C.: Positively invariant sets for constrained continuous-time systems with cone properties. IEEE trans. Autom. control 39, 401-405 (1994) · Zbl 0800.93778
[12] Wonham, W. M.: Linear multivariable control. A geometric approach. (1979) · Zbl 0424.93001